# SDR UALA2012091305183

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 49,074 hours, 5,991 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL CHECK FOUND MAINTENANCE PAGE CHAPTER 24 RIGHT ENGINE OIL FILTER BLOCKED.  FOUND RIGHT ENGINE IDG INOP.  DEFER PER MEL, PER MEL REQUIRED DISCONNECTED RIGHT ENGINE IDG AND SERVICED IDG.  IDG DELTA P INDICATOR WAS EXTENDED.  THE IDG WILL NEED TO BE REPLACED.  REPLACED NR 2 IDG, LEAK CHECK OPS GOOD.  DISCONNECTED & RECONNECTED.
